Can Tizandine Or Divalproex Cause Shaking Hands

1 Reply Updated



Conversation Starter

ladyred Says:


my husband has always had a little shaking hands. but now that he is on these 2 new meds he is shaking so badly he has a hard time writing anything and his hands jerk so badly it is not hidable. He is also on methadone, lisinopril, effexxor, and pantoprazole.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Divalproex can cause that as a side effect, according to the FDA, along with nausea, mood changes, weight gain, and memory loss.

Has he informed his doctor? He may need to try a different medication, or try something to help alleviate the tremors.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

can i take divalproex for a sore on top of my foot
I have a sore on the top of my foot and it look infected. I was given these pills for a foot fungus but I wasn't sur... 1 reply
Can Accutane cause brown spots on hands?
I am currently on Accutane medication and I have been taking it for the past 2 and a half weeks. The first week when I s... 3 replies
Unknown cause of itchy rash or bites on my elbows and hands
I have an itchy rash or bites on my elbows and hands. I sprayed for bed bugs and sprinkled diatomaceous earth all over m... 1 reply
shaking hands while doing practical
My hands used to shake whenever i do any microbiology practical. Can i get any help?? I want to cure it. ## Hello, Abelo... 1 reply
Shaking hands and neck only when holding a glass near my mouth +AF
I did not have any health problems till 2015. The problems mentioned above, started co-currently and were comfortably co...
shaking hands
has any one experienced hand shakes - mother was fine til started actonel - now unable to keep hands still and difficult...
INFORMATION ON Divalproex 500 Mg
My son is 28 has extreme bi polar and his doctor has him on divalproex 500 mg & lithium carbonate 300mg cap can u ex... 2 replies
my hands and legs are shaking automatically.
I suffered from epilepsy and my doctor give me valparin 500mg medicine. He told me that take this twice in a day. I was ...
Seizures & Shaking of hands
Hello Doctor, I m epileptic pateint from last 3 years, I had an history of seizure 9 years back when after regular dosag...
Faslodex and shaking in hands
My wife is taking faslodex 500mg, 2 shots in rear. This is her second time and she started severe shaking in her hands. ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 January 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA